MAUDE Adverse Event Report: UZINMEDICARE CO., LTD. SPECTRA S1 PLUS PORTABLE & RECHARGEABLE HOSPITAL STRENGTH DOUBLE ELECTRIC BREAST; PUMP, BREAST, POWERED

UZINMEDICARE CO., LTD. SPECTRA S1 PLUS PORTABLE & RECHARGEABLE HOSPITAL STRENGTH DOUBLE ELECTRIC BREAST; PUMP, BREAST, POWERED
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Target at (b)(6) willingly sold a previously used and returned breast pump (a 5-year-old unit based on the serial number) to me.The corporation does not accept return of any medical device, regardless of the condition.I am stuck with a used pump after paying full price, and have no way of getting a replacement or a refund.

Brand Name
SPECTRA S1 PLUS PORTABLE & RECHARGEABLE HOSPITAL STRENGTH DOUBLE ELECTRIC BREAST
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
UZINMEDICARE CO., LTD.
MDR Report Key21874146
Report NumberMW5169343
Device Sequence Number18167187
Product Code HGX
UDI-Device Identifier08809108011091
UDI-Public08809108011091
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceAsian